# SDR DXTA2022090669620

- Difficulty date: September 3, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N657QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605636
- Aircraft time: 14,152 hours, 10,923 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR INSIDE HANDLE EXTREMELY DIFFICULT TO OPERATE, OPENING AND CLOSING. FROM THE INSIDE WITH DOOR CLOSED.//CORRECTIVE ACTION// INSPECTED AND OPS CHECKED MAIN CABIN DOOR. OPEN AND CLOSED MAIN CABIN DOOR 8 TIMES AND DOOR HANDLE OPERATED A SHOULD PER CESSNA 560XL MM CH 52-10-00. OPS CHECK GOOD AT THIS TIME NO DEFECTS NOTED.
